MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EXT DWELL CATH DEVICE 20GAX6CM; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW EXT DWELL CATH DEVICE 20GAX6CM; CATHETER INTRAVASCULAR THERAPE
Model Number IPN920647
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Nurse noticed the line was not flushing correctly 2 days after insertion.The nurse did not remove the line.The nurse left the line in for another 2-3 days.The nurse pulled the line to discontinue.Upon removal, the hub of the catheter came out, with the catheter left dwelling and remaining in the patient.The patient had to go to the operating room to remove foreign body.
 
Additional Manufacturer Narrative
Qn# (b)(4).Medwatch report # mw5116607 received.
 
Additional Manufacturer Narrative
(b)(4).Medwatch report # mw5116607 received.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
Nurse noticed the line was not flushing correctly 2 days after insertion.The nurse did not remove the line.The nurse left the line in for another 2-3 days.The nurse pulled the line to discontinue.Upon removal, the hub of the catheter came out, with the catheter left dwelling and remaining in the patient.The patient had to go to the or to remove foreign body.

Brand Name
ARROW EXT DWELL CATH DEVICE 20GAX6CM
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16857581
Report Number9680794-2023-00304
Device Sequence Number3428809
Product Code FOZ
UDI-Device Identifier10801902196368
UDI-Public10801902196368
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K151513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberIPN920647
Device Catalogue NumberEDC-00620
Device Lot Number14F22L0070
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIBIOTIC ADMINISTRATION.; ANTIBIOTIC ADMINISTRATION.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown